Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Fetal Alcohol Syndrome: Recognition, Differential Diagnosis and Long-Term Effects
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 24 Issue 1
Tell A Friend
Tell someone you know about this product.
Volume 24 Issue 1 (International Journal of Mathematics, Game Theory, and Algebra) $180.00
Dialogic Games
Jean Caelen

Applying Game Theory and Signal Detection Theory to Conflict Escalation: A Case Study of a Police Investigator Viewing a Domestic Argument
James M. Honeycutt and Judson H. Eldredge

An Approach to Urban Regeneration by Game Theory and Decisions
B. Ferri and A. Maturo

A Decision Analytic Methodology for the Determination of the Site and Dimension of Production Facilities under Uncertainty
Mario Luis Chew Hernández, Verónica Velázquez Romero,
Rogel Fernando Retes Mantilla, and Leopoldo Viveros Rosas

Some Additional Remarks on the Essay towards Solving a Problem in the Doctrine of Chances by Thomas Bayes
Jean-Pierre Cléro

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Volume 24 Issue 1 (International Journal of Mathematics, Game Theory, and Algebra)